Title: On time reversal of piecewise deterministic Markov processes
Authors: Löpker, Andreas 
Palmowski, Zbigniew
Language: en
Keywords: Universitätsbibliographie;Evaluation 2013
Issue Date: 2013
Publisher: EMIS ELibEMS
Document Type: Article
Source: Enthalten in: Electronic journal of probability. - [Madralin] : EMIS ELibEMS, 1996- ; ZDB-ID: 2028416-0 . - Bd. 18.2015, 13, insges. 29 S.
Journal / Series / Working Paper (HSU): Electronic journal of probability 
Volume: 18
Issue: 13
Pages: 29 S.
Publisher Place: [Madralin]
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=1012758133
https://projecteuclid.org/euclid.ejp/1465064238
Appears in Collections:2013

Show full item record

CORE Recommender

Google ScholarTM

Check


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.